# SDR DALA13055823276

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 34,297 hours, 15,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK FRAME 61 AND Y1292 IN AFT PAX CABIN AND FOUND OUT OF LIMITS IAW AMDS 2500-2032.   REPAIRED SEAT TRACK IAW SRM 53-41-15.  FIGURE 202 AND DWG  D53472030.
